# SDR UALA2013062604431

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 44,904 hours, 18,095 cycles
- Engine: Iae V2522A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FAN BLADE NR 1 ENGINE.   L/E AREA BEND AT AREA AT CIRCUMFERENTIAL DEVIATION (X)=0.1875 IN, AXIAL LENGTH OF BEND (Y) IS 2.0 IN, RADIAL LENGTH OF BEND (Z) IS 5.0 IN, WITHIN ACCEPTABLE BLADE BEND LIMITS OF AMM 72-31-11-200-010.  B PARA 4.B(9)(B)(1)(2)(3) EDOCS PAGE 8 OF 16.
